After receiving the Beijing Biological New Crown vaccine on August 25, I had my first fever on September 5, diarrhea in the second week, and a low fever for three consecutive days (37-38 degrees) in the fourth week.What tests should I go to the hospital for? Thank you very much!
This situation does not exclude that there is a reaction caused by the vaccine, it is recommended to test the blood routine, ultrasensitive C-reactive protein.If it is high, it means that there is bacterial infection. It is recommended that oral antibacterial and anti-inflammatory drugs be taken together with antipyretic drugs.
According to your description, the frequent illness of the body after vaccination has a certain relationship with the individual's constitution and is not related to the vaccination of the new crown vaccine.It is recommended that you pay attention to nutrition, strengthen physical exercise, enhance physical fitness to improve the body's immunity.The specific tests to be done depend on the patient's physical condition to choose the right test.
Based on the symptoms you described above, it is possible that the adverse reactions are caused by the new coronavirus vaccine.After receiving the new coronavirus vaccine, other adverse symptoms such as fever, headache, body fatigue, joint pain and muscle aches may occur.This is normal and does not require special treatment.According to the symptoms you described above, symptomatic treatment is available if the symptoms persist and do not diminish.